Kroger® Acetaminophen Extended-Release 650mg Caplets Perspective: front
Hover to Zoom
Kroger® Acetaminophen Extended-Release 650mg Caplets Perspective: back
Kroger® Acetaminophen Extended-Release 650mg Caplets Perspective: left
Hover to Zoom
Kroger® Acetaminophen Extended-Release 650mg Caplets Perspective: right
Hover to Zoom

Kroger® Acetaminophen Extended-Release 650mg Caplets

100 ctUPC: 0004126038081
Purchase Options

Product Details

  • Contains No Aspirin
  • Extended-Release Tablets, 650mg
  • Pain Reliever/Fever Reducer
  • For Up to 8 Hour Relief of Minor Muscle Aches and Pain
  • Gluten Free